# SDR DL72S950773

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK - 1 INCH CRACK THROUGH MOUNT BOLT HOLE FLOOR PANEL SUPPORT CHANNEL FWD SIDE STA 950C BL 18R - REPAIR - REPAIRED PER SRM 53-10-5 AND I.D. PER P.S. 900-5-1 NR 4.
